Authors: Hedrih, Katica (Stevanović) 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Transversal vibrations of the axially moving sandwich double belt system with creep layer
Journal: IFAC Proceedings Volumes
Volume: 2
Issue: PART 1
First page: 167
Last page: 172
Conference: 2nd IFAC Workshop on Fractional Differentiation and its Applications
Issue Date: 1-Jan-2006
ISBN: 9783902661128
ISSN: 1474-6670
DOI: 10.3182/20060719-3-pt-4902.00030
Abstract: 
Based on the knowledge from literature on free transversal vibrations of the one axially moving string, in this paper, coupled partial fractional order differential equations of the transversal vibrations of the axially moving sandwich double belt system with creep layer are derived and analytically solved. Copyright © 2006 IFAC.
Keywords: Analytical solutions | Moving sandwich double belt system | Multi-frequency vibrations | Partial fractional order differential coupled equations
Project: Theoretical and Applied Mechanics of the Rigid and Solid Bodies. Mechanics of Materials 

Show full item record

SCOPUSTM   
Citations

1
checked on Jan 17, 2022

Page view(s)

4
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.